# SDR SWAA2022030165857

- Difficulty date: January 3, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 33,477 hours, 20,103 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR HAS TWO 9T' CRACKS AROUND FRAME. / CLOSING DMA PAGE 0125085 REMOVED AND REPLACED FWD CARGO PIT PANEL 1206F PER AMM 25-52-10. CLEARING# 28726
